The Haitian Americans
Bibliographic Data
| ID | 11699308 |
|---|---|
| Authors | R Darrell Meadows (0000-0001-8668-6151, corresponding author) |
| Year | 2005 |
| Volume | 24 |
| Issue | 4 |
| Pages | 120-121 |
| Publication date | 2005-07-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of American Ethnic History (JOURNAL) |
| Journal identifiers | ISSN: 0278-5927 • E-ISSN: 1936-4695 |
| Publisher | University of Illinois Press (PUBLISHER • US) |
| DOI | 10.2307/27501648 |
| OpenAlex | W4312399120 |
| Language | EN |
Book Review| July 01 2005 The Haitian Americans The Haitian Americans, Flore Zéphir. R. Darrell Meadows R. Darrell Meadows Search for other works by this author on: This Site Google Journal of American Ethnic History (2005) 24 (4): 120–121. https://doi.org/10.2307/27501648 Cite Icon Cite Share Icon Share Facebook Twitter LinkedIn MailTo Permissions Search Site Citation R. Darrell Meadows; The Haitian Americans. Journal of American Ethnic History 1 January 2005; 24 (4): 120–121. doi: https://doi.org/10.2307/27501648 Download citation file: Zotero Reference Manager EasyBib Bookends Mendeley Papers EndNote RefWorks BibTex toolbar search Search Dropdown Menu toolbar search search input Search input auto suggest filter your search All Scholarly Publishing CollectiveUniversity of Illinois PressJournal of American Ethnic History Search Advanced Search The text of this article is only available as a PDF. Copyright 2004 Immigration and Ethnic History Society2004 Article PDF first page preview Close Modal You do not currently have access to this content
Art · Citation · Download · Ethnic group · Icon · Library science · Literature · Publishing · Sociology · World Wide Web · Anthropology · Caribbean history, culture, and politics · Computer Science · History
| Highly cited | No |
|---|